What are the side effects of Meprate?

default
Posted on Sun, 6 Dec 2015 in Women's Health
Question: I got my periods on 28th October. Bleeding irregularly like every 2 days I'm bleeding. Last on 9th November n later from 13th November to till day lightly. My marriage is on 20th November. Doctor suggested me to take meprate for 21 days. Can I take it. Will I get any side effects. I have irregular periods problem too. Please suggest me.
doctor
Answered by Dr. Richa Agarwal 24 minutes later
Brief Answer:
Your doctor opinion is right.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As your period is irregular from last one month, it is most likely due to hormonal imbalance.
So in my opinion, your doctor gave you the right treatment because meprate is medroxyprogesterone ( progesterone) and helpful in regulating your cycle.
You should continue the medicine for 21 days and when you stop the medicine, you will get your menses within a week.
It is a progesterone and side effects are quite low.
Hope found useful, feel free to discuss more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Irregular periods

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last...

doctor1 MD

Hi doctor. I have started getting irregular periods . Basically had a baby 8 months ago and i am not breastfeeding . Cycle was normal 28 day for 2...

doctor1 MD

I have diabetes cholesterol and digestive problems my ovaries are bulky and I get it irregular periods . I am unmarried. the main health issue is...

doctor1 MD

I am really worried for I have been spotting since Oct.31, 2012. I am 20 years old who have irregular menstrual cycle. I had my last menstruation...

doctor1 MD

Hi I was taking contraceptive pills for 2 years and I stoped it in march. Since then I got very irregular periods. Days between my last 2 periods...

doctor1 MD

Hi, I am a 31 year old female with three children. My youngest is 21 months. Over the past 9 months or so I have had very irregular menstration. My...

doctor1 MD

Hi, Im a 33yr old Indian woman, recently married. My husband and I decided on birth control pills instead of condoms so i went on the pill a month...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2